Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Porous Media
Facteur d'impact: 1.061 Facteur d'impact sur 5 ans: 1.151 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimer: 1091-028X
ISSN En ligne: 1934-0508

Volumes:
Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v12.i7.70
pages 695-714

Reduction and Solutions for Magnetohydrodynamic Flow of a Sisko Fluid in a Porous Medium

H. Mambili-Mamboundou
Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational & Applied Mathematics, University of the Witwatersrand, Wits 2050, South Africa
Masood Khan
Department of Mathematics, Quaid-i-Azam University, Islamabad 44000, Pakistan
Fazal Mahmood Mahomed
Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational & Applied Mathematics, University of the Witwatersrand, Wits 2050, South Africa

RÉSUMÉ

This work describes the exact analytic solutions for magnetohydrodynamic (MHD) unidirectional flow of a Sisko fluid in a semi-infinite porous medium. The governing nonlinear differential equation is obtained by employing reduction, and solutions have been developed using the similarity approach. We also present numerical solutions for the reduced equations. The influence of various parameters of interest is shown and discussed through several graphs. A comparison of the present analysis shows excellent agreement between analytic and numerical solutions.


Articles with similar content:

FINITE ELEMENT SIMULATION OF NONLINEAR MAGNETO-MICROPOLAR STAGNATION POINT FLOW FROM A POROUS STRETCHING SHEET WITH PRESCRIBED SKIN FRICTION
Computational Thermal Sciences: An International Journal, Vol.7, 2015, issue 1
Osman Anwar Beg, Diksha Gupta, Bani Singh, Lokendra Kumar
Flow and Heat Transfer of an Unsteady MHD Axisymmetric Flow in a Porous Medium Due to a Stretching Sheet
Journal of Porous Media, Vol.12, 2009, issue 9
Muhammad Sajid, M. Ayub, I. Ahmad
Stokes' Second Problem for a Micropolar Fluid Through State-Space Approach
International Journal of Fluid Mechanics Research, Vol.36, 2009, issue 3
M. Devakar, T. K. V. Iyengar
INFLUENCE OF VARIABLE PROPERTIES AND DOUBLE DISPERSION ON MIXED CONVECTION IN A POWER-LAW FLUID-SATURATED NON-DARCY POROUS MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.8, 2017, issue 3
G. Venkata Suman, D. Srinivasacharya, J. Pranitha
MELTING EFFECTS ON THE STAGNATION POINT FLOW OF A JEFFREY FLUID IN THE PRESENCE OF MAGNETIC FIELD
Heat Transfer Research, Vol.44, 2013, issue 6
Liancun Zheng, Kalidas Das